# SDR MWEA00115

- Difficulty date: March 13, 2000
- Submitted: March 14, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 59101373
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR CRACKED STATION 237 LEFT OF NR 1 SEAT TRACK.  FABRICATED AND INSTALLED SEAT TRACK.
